Alert archive / Texas / Wind Advisories in 2025

Wind Advisory 6, NWS Lake Charles, LA

March 2, 20256 counties in Texas

NWS Lake Charles, LA issued this wind advisory at Mar 2, 2025, 9:31 AM CST for 6 counties in Texas. It took effect at Mar 4, 2025, 6:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 2, 2025, 9:31 AM CST (15:31 UTC)
In effect from
Mar 4, 2025, 6:00 AM CST
Expired
Mar 3, 2025, 12:28 PM CST
In force
Issued by
NWS Lake Charles, LA

Counties Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 91 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2025-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2025-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2687 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

132 
WWUS74 KLCH 021531
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
931 AM CST Sun Mar 2 2025

TXZ180-201-259>262-515-516-615-616-030400-
/O.NEW.KLCH.WI.Y.0006.250304T1200Z-250305T0000Z/
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson-
Southern Orange-
Including the cities of Woodville, Buna, Orange, Mt. Union,
Sabine Pass, Gist, Holly Springs, Hillister, Wiergate, Silsbee,
China, Jasper, Deweyville, Evadale, Call, Bridge City, Jamestown,
Fred, Mauriceville, Farrsville, Magnolia Springs, Kirbyville,
Spurger, Bleakwood, Port Arthur, Nederland, Warren, Roganville,
Sea Rim State Park, Town Bluff, Lumberton, Newton, Vidor,
Ivanhoe, Burkeville, and Beaumont
931 AM CST Sun Mar 2 2025

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Hardin, Lower Jefferson, Northern Jasper, Northern Newton, 
  Northern Orange, Southern Jasper, Southern Newton, Southern 
  Orange, Tyler, and Upper Jefferson Counties.

* WHEN...From 6 AM to 6 PM CST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
030400-
/O.NEW.KLCH.HW.A.0001.250304T1200Z-250305T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East
Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern
Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern
Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower
Vermilion-Lower Iberia-Lower St. Mary-
Including the cities of Pineville, Effie, Simmesport, De Quincy,
Oakdale, Topsy, Morgan City, Lafayette, Patterson, Church Point,
Cypremort Point, Avery Island, Grand Lake, Cameron, Jeanerette,
Burns Point, Creole, Hayes, St. Landry, Rutherford Beach, Bell
City, Iowa, Hackberry, Fields, Westlake, Hathaway, Welsh, Elton,
Centerville, De Ridder, Johnson Bayou, Oretta, Forked Island,
Breaux Bridge, Bundick Lake, Kaplan, Beaver, Stephensville,
Mamou, Ville Platte, Berwick, Eunice, St. Martinville, Morse,
Intracoastal City, Slagle, Mansura, Jennings, Moss Bluff,
Opelousas, Franklin, Abbeville, Cottonport, Rayne, Gueydan,
Branch, Lake Arthur, Alexandria, Cade, Grand Chenier, Reddell,
Lawtell, Maurice, Klondike, Carlyss, Leesville, Bunkie, Iota,
Vinton, Sulphur, Crowley, Fort Johnson, New Iberia, Fenton,
Pickering, Kinder, Lake Charles, Marksville, Bayou Vista, and
Meaux
931 AM CST Sun Mar 2 2025

...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY 
AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph possible.

* WHERE...Portions of central, south central, southwest, and west 
  central Louisiana.

* WHEN...From Tuesday morning through Tuesday afternoon.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

24
3 follow-up statements
425 
WWUS74 KLCH 030347
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
947 PM CST Sun Mar 2 2025

TXZ180-201-259>262-515-516-615-616-031400-
/O.CON.KLCH.WI.Y.0006.250304T1200Z-250305T0000Z/
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson-
Southern Orange-
Including the cities of Farrsville, Spurger, China, Woodville,
Bridge City, Ivanhoe, Warren, Jasper, Jamestown, Newton, Sea Rim
State Park, Nederland, Hillister, Burkeville, Gist, Sabine Pass,
Holly Springs, Call, Mauriceville, Fred, Vidor, Bleakwood,
Lumberton, Mt. Union, Port Arthur, Beaumont, Buna, Magnolia
Springs, Town Bluff, Silsbee, Wiergate, Kirbyville, Orange,
Roganville, Evadale, and Deweyville
947 PM CST Sun Mar 2 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Hardin, Lower Jefferson, Northern Jasper, Northern Newton, 
  Northern Orange, Southern Jasper, Southern Newton, Southern 
  Orange, Tyler, and Upper Jefferson Counties.

* WHEN...From 6 AM to 6 PM CST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
031400-
/O.CON.KLCH.HW.A.0001.250304T1200Z-250305T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East
Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern
Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern
Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower
Vermilion-Lower Iberia-Lower St. Mary-
Including the cities of Pickering, Iowa, Cypremort Point, Lake
Charles, Grand Chenier, Mansura, Oakdale, Lawtell, Alexandria,
St. Martinville, Bayou Vista, Elton, Morgan City, Crowley,
Abbeville, Jennings, St. Landry, Lake Arthur, Morse, Bunkie,
Forked Island, Ville Platte, Kinder, Kaplan, Franklin, Patterson,
Mamou, Hackberry, Meaux, Maurice, Stephensville, Grand Lake,
Beaver, Fort Johnson, Church Point, Hayes, Fenton, Centerville,
Bundick Lake, Jeanerette, Gueydan, Carlyss, Burns Point, Rayne,
Leesville, De Quincy, Opelousas, Johnson Bayou, Lafayette,
Reddell, Avery Island, Breaux Bridge, Klondike, Berwick, Cameron,
Pineville, Westlake, Welsh, Effie, Intracoastal City, Cottonport,
De Ridder, Vinton, Slagle, New Iberia, Bell City, Oretta,
Simmesport, Creole, Topsy, Moss Bluff, Iota, Eunice, Rutherford
Beach, Cade, Sulphur, Marksville, Hathaway, Branch, and Fields
947 PM CST Sun Mar 2 2025

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph possible.

* WHERE...Portions of central, south central, southwest, and west 
  central Louisiana.

* WHEN...From Tuesday morning through Tuesday afternoon.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Fasten loose objects or shelter objects in a safe location prior to 
the onset of winds.

&&

$$

Rua
253 
WWUS74 KLCH 030842
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
242 AM CST Mon Mar 3 2025

TXZ180-201-259>262-515-516-615-616-032100-
/O.CON.KLCH.WI.Y.0006.250304T1200Z-250305T0000Z/
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson-
Southern Orange-
Including the cities of Orange, Bleakwood, Holly Springs,
Burkeville, Nederland, Kirbyville, Sabine Pass, Jamestown,
Ivanhoe, Newton, Buna, Lumberton, Town Bluff, Gist, Farrsville,
Sea Rim State Park, Jasper, Magnolia Springs, Evadale, Bridge
City, Hillister, Fred, Warren, Roganville, China, Call,
Deweyville, Mt. Union, Vidor, Mauriceville, Port Arthur,
Wiergate, Spurger, Silsbee, Woodville, and Beaumont
242 AM CST Mon Mar 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY...

* WHAT...Southwest winds 15 to 20 mph with gusts up to 35 mph 
  expected.

* WHERE...Hardin, Lower Jefferson, Northern Jasper, Northern Newton, 
  Northern Orange, Southern Jasper, Southern Newton, Southern 
  Orange, Tyler, and Upper Jefferson Counties.

* WHEN...From 6 AM to 6 PM CST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
032100-
/O.CON.KLCH.HW.A.0001.250304T1200Z-250305T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East
Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern
Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern
Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower
Vermilion-Lower Iberia-Lower St. Mary-
Including the cities of Cottonport, New Iberia, Slagle, Grand
Chenier, Stephensville, Avery Island, Morse, Sulphur, Opelousas,
Grand Lake, St. Landry, Marksville, Oakdale, Lawtell, De Ridder,
Fort Johnson, Fenton, Franklin, Rutherford Beach, Klondike,
Westlake, Welsh, Kinder, St. Martinville, Hayes, Beaver, Mamou,
Cypremort Point, Branch, Cade, Lafayette, Alexandria, Kaplan,
Hackberry, Burns Point, Intracoastal City, Eunice, Oretta,
Creole, Bayou Vista, Jeanerette, Centerville, Ville Platte,
Vinton, Forked Island, Berwick, Lake Arthur, Gueydan, Jennings,
Iowa, Moss Bluff, Cameron, Church Point, Reddell, Abbeville,
Mansura, Pickering, Effie, Pineville, Maurice, Patterson, Elton,
Bell City, Iota, Morgan City, Bunkie, Hathaway, Johnson Bayou,
Breaux Bridge, Meaux, Crowley, Simmesport, Carlyss, Rayne, Lake
Charles, De Quincy, Leesville, Fields, Topsy, and Bundick Lake
242 AM CST Mon Mar 3 2025

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts 40 to 50 mph possible.

* WHERE...Portions of central, south central, southwest, and west 
  central Louisiana.

* WHEN...From Tuesday morning through Tuesday afternoon.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Fasten loose objects or shelter objects in a safe location prior to 
the onset of winds.

&&

$$

MC
515 
WWUS74 KLCH 031828
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
1228 PM CST Mon Mar 3 2025

TXZ180-201-259>262-515-516-615-616-040300-
/O.UPG.KLCH.WI.Y.0006.250304T1200Z-250305T0000Z/
/O.NEW.KLCH.HW.W.0001.250304T1200Z-250305T0000Z/
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson-
Southern Orange-
Including the cities of Newton, Evadale, Holly Springs, Warren,
Jasper, Magnolia Springs, Gist, Mt. Union, Vidor, Burkeville,
Bleakwood, Silsbee, Town Bluff, Ivanhoe, Kirbyville, Port Arthur,
Hillister, Woodville, Roganville, Beaumont, Sea Rim State Park,
Jamestown, Wiergate, Fred, Deweyville, China, Bridge City,
Spurger, Farrsville, Nederland, Mauriceville, Orange, Lumberton,
Buna, Call, and Sabine Pass
1228 PM CST Mon Mar 3 2025

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Hardin, Lower Jefferson, Northern Jasper, Northern Newton, 
  Northern Orange, Southern Jasper, Southern Newton, Southern 
  Orange, Tyler, and Upper Jefferson Counties.

* WHEN...From 6 AM to 6 PM CST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
040300-
/O.UPG.KLCH.HW.A.0001.250304T1200Z-250305T0000Z/
/O.NEW.KLCH.HW.W.0001.250304T1200Z-250305T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East
Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern
Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern
Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower
Vermilion-Lower Iberia-Lower St. Mary-
Including the cities of Berwick, Cypremort Point, Cade, Gueydan,
Bayou Vista, Beaver, Breaux Bridge, Johnson Bayou, Vinton, Iota,
Mansura, Westlake, Lake Charles, Centerville, Fort Johnson,
Marksville, Mamou, Maurice, Meaux, Reddell, Hackberry, Sulphur,
Morse, Alexandria, Hayes, Jeanerette, De Ridder, Topsy, Fields,
Branch, De Quincy, Kinder, Carlyss, Cameron, Fenton, Pickering,
Kaplan, Avery Island, Church Point, Crowley, Eunice, Bundick
Lake, Welsh, Elton, St. Landry, Leesville, Rayne, Abbeville,
Cottonport, Lawtell, Simmesport, Pineville, Iowa, Forked Island,
New Iberia, Morgan City, Klondike, Intracoastal City, Ville
Platte, Creole, Oretta, St. Martinville, Franklin, Moss Bluff,
Rutherford Beach, Lafayette, Grand Lake, Jennings, Oakdale, Lake
Arthur, Bell City, Opelousas, Slagle, Effie, Patterson, Hathaway,
Stephensville, Bunkie, Burns Point, and Grand Chenier
1228 PM CST Mon Mar 3 2025

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of central, south central, southwest, and west 
  central Louisiana.

* WHEN...From 6 AM to 6 PM CST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Erickson

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Mar 2, 5:07 AM CST, 4 hours 24 minutes earlier. Its key messages:

  • Dry but pleasant conditions will continue through the weekend
  • Winds will begin to strengthen on Monday with increasing humidity ahead of the next front with a few showers possible
  • Strong storm system to bring strong winds and the potential for severe weather on Mardi Gras
Area forecast discussion, Mar 2, 5:07 AM CST, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
507 AM CST Sun Mar 2 2025

...New UPDATE, AVIATION...

.KEY MESSAGES...

- Dry but pleasant conditions will continue through the weekend

- Winds will begin to strengthen on Monday with increasing
  humidity ahead of the next front with a few showers possible

- Strong storm system to bring strong winds and the potential for
  severe weather on Mardi Gras

&&

.UPDATE...
Issued at 505 AM CST Sun Mar 2 2025

While working on the aviation grids did do an update to the
Tuesday wind grids to continue increasing the values up a bit.

&&

.SHORT TERM...
(Today through Tuesday night)
Issued at 251 AM CST Sun Mar 2 2025

Dry conditions will continue today as a wave begins to move across
the central plains. This wave is forecast to weaken as it reaches
our area tonight into Monday. That said there may be enough
moisture return for a few showers/sprinkles Monday. Winds will
also start to increase by late in the day as the next stronger
wave begins to cross the Rockies and induces low pressure
development.

As this system continues to approach Monday night into Fat Tuesday
winds look to increase substantially with the ECMWF EFI signaling
a strong wind event. While explicit forecast values this forecast
will be mainly in the 35 to 45 MPH range probabilistic guidance
does show high probabilities to exceed 50 plus MPH for a time on
Tuesday. The next few shifts will need to contemplate a high wind
watch across much of the area if guidance continues to hold.

The threat for severe thunderstorms continues to hold fairly
steady across the area for Tuesday. Looking a model soundings the
main limiting factor may be the lack of insolation to limit the
warming of the lower levels of the atmosphere. Still capping
inversion early does erode due to upper levels cooling. The
kinematic parameters are quit strong with a strong jet max
crossing into the area and very favorable hodographs for strong
winds and tornadoes.

The good news the threat for severe thunderstorms will end in the
late afternoon and evening as a cold front moves through rather
quickly. This will also limit the rainfall amounts due to the
rapid movement. That said the marginal risk (1 out of 4) was
extended slightly south as heavy rates may induce some quick urban
flooding.

&&

.LONG TERM...
(Wednesday through Sunday)
Issued at 251 AM CST Sun Mar 2 2025

Briefly cooler and dry across the region after the frontal passage
Wednesday through Friday. The next weather feature will begin to
move in late Friday and could begin to produce a few showers,
however at this time activity looks to peak Saturday and could
linger into as late as Saturday.

&&

.AVIATION...
(12Z TAFS)
Issued at 505 AM CST Sun Mar 2 2025

VFR conditions expected at all terminals this forecast period.
Mainly a wind forecast at KBPT and KLCH with some gustiness
expected through the day.

&&

.MARINE...
Issued at 251 AM CST Sun Mar 2 2025

Modest offshore flow will veer more easterly and strengthen
Today. Exercise caution headlines continue through the day as
winds are expected to increase from east to west.

Winds will remain elevated and winds become southeasterly on
Monday, and exercise caution or advisory hazards may be needed.
Winds will become much stronger and gusty from Monday into Tuesday
as a strong low pressure system develops across the plains. The
strong onshore flow will persist until passage of a cold front
during the day Tuesday, with winds becoming westerly then
northwesterly through midweek. The front will be accompanied by
scattered to numerous showers and thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  69  47  72  60 /   0  10  20  20
LCH  71  52  74  64 /   0   0  10  20
LFT  72  49  75  63 /   0   0   0  20
BPT  72  57  75  64 /   0   0  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

SHORT TERM...27
LONG TERM....27
AVIATION...27

Nearby

Wind Advisories in Texas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.